25 mg of Seroquel what can that do? I have been on this for three and a half weeks. I never had a problem with RAGE until a week ago and it's beyond crazy. I don't have times where I go out and do crazy things and then crash, I have been treated for major clinical depression for twenty years. These meds make me feel like I'm dead inside.
If you are experiencing agitation/irriation, it is probably the Seroquel; it has been known to make some people more aggressive and easily agitated. All three can cause confusion in patients. I'd suggest you talk with your prescriber about these unfortunate turns of events and see what he/she wants to do about them. Hope this helps.
Please keep track of your feelings and behaviors by writing them down and present it to the doctor. He/She needs to know what is going on. Did you recently change doctors or something? Where all three of these drugs started at the same time and recently? If so, it makes it difficult to know which one is causing you problems. Please be honest with your doctor soon.
By the way you are talking, it sounds like you started these 3 different meds at the same time. I don't know how the doctor is supposed to know which med is working for you or not. I think it is the Seroquel. I had a major depression and was given Seroquel. I had psychoatic episode because of it and had to be admitted to the hospital. It took them 6 months to find out that Lithium and Manerix was a good fit for me. Because of the meds I'm on the doctors thought I may be bipolar. This was my 3rd depression. It nice to finally finds something that works. I would call your doctor and ask if he could try one or 2 meds at the same time. Sometimes you need two to work with each other. Don't give up hope. Hope this help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2011 • 3 answers
Posted 3 Aug 2013 • 2 answers
Posted 1 Apr 2014 • 14 answers
Posted 8 Sep 2015 • 3 answers
Posted 17 May 2017 • 4 answers